# SDR 2000ZZZX112

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Tube
- Part number: 57153064
- Condition: Burned
- Location: Bs 130
- Part time: 16,447 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC POWER WIRES CHAFED INTO BLEED AIR TUBE CAUSING BLEED AIR LEAK.  BREAKERS DID NOT POP.  WIRE NR'S P10616, LT FEEDER; P105A6 RT FEEDER; P96F6, LT AVIONICS; P95G6 RT AVIONICS.  ALL 4 WIRES WELDED THEMSELVES TO BLEED TUBE AT STA 130. CHECKED ANOTHER C-441; WIRES WERE ROUTED DIFFERENTLY.  SUBMITTER SUSPECTED OTHER C-441'S WILL HAVE SOME PROBLEM.
